# SDR 9JLA201412297946

- Difficulty date: December 10, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N918DG
- Make and model: Lear 45LEAR
- Aircraft serial: 251
- Aircraft time: 3,486 hours, 2,598 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1015166
- Part serial: 84007
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PREFLIGHT CHECKLIST THAT A SCREW FELL OUT OF THE CO-PILOTS EMER OXYGEN MASK.  PN MC10-15-166, SN 84007 THE DEFECTIVE MASK HAD BEEN OVERHAULED 8 MONTHS 418.8 HR TT IN SERVICE PRIOR TO FAULT.
